# SDR DALA2016081706061

- Difficulty date: August 7, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Damaged
- Location: Bs 1165-1168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA, BS 1165 - 1168 BETWEEN STRINGERS 27 AND 28R.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-30-02 AND DWG 5936022.
